This patient support community is for discussions relating to transplants, anti-rejection drugs, financial and insurance issues, long-term issues, organ rejection, pre- and post-surgery, and waiting list issues.
hi everybody, my husband were experiencing diarhea (diarrhea) that come and go, we do not know what are the cause, as we dont change any diet or medication, it takes 3 days to 1 week, stop 1 to 2 weeks, then comes again. He usually take flgyl as treatment for diarhea (diarrhea), but i dont think its good for him. My husband was liver transplanted last november 2007, everything goes well, except for abdominal discomfort and diarhea (diarrhea) sometimes, Im hoping that there's a lot of advice from these forums that will help us.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.